# SDR HEEA087233

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,543 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 5593
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WILL NOT COME ON LINE. SHOP REPAIR.
